MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN LAPRO-CLIP; INSTRUMENT, CLIP REMOVAL

COVIDIEN LP LLC NORTH HAVEN LAPRO-CLIP; INSTRUMENT, CLIP REMOVAL
Model Number 8886848799
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the demonstration, the tip of the hook was found to be chipped.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6 h3 evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the product noted the instrument was received with the hook tip broken and missing.The damaged instrument precludes a functional evaluation.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the disengaged hook may occur if the instrument was mishandled during application.The root cause of the observed damage was due to the product not being used as intended which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
LAPRO-CLIP
Common Device Name
INSTRUMENT, CLIP REMOVAL
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key9561921
Report Number1219930-2020-00221
Device Sequence Number1743063
Product Code HBQ
UDI-Device Identifier10884521057616
UDI-Public10884521057616
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886848799
Device Catalogue Number8886848799
Device Lot NumberC5A3106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1